Offer: Pay By echeck & get 10% off* For new Customers
Toll Free : +1(855) 870-5513 & International Tel : +1(213)291-0788 & Fax : +1(760) 284-5903 Calling Hours 6.00 AM to 6.00 PM PST

Allegra - 180 mg


Be the first to review this product

  • 424
  • Allegra
  • Fexofenadine
  • Allegra
  • 180 mg
  • Aventis
  • Fexofenadine

Pack SizePriceQty
30 Tablet/s US$ 14.64Add to cart
Add to Reminder
60 Tablet/s US$ 29.29Add to cart
Add to Reminder
90 Tablet/s US$ 43.92Add to cart
Add to Reminder


Fexofenadine is a second generation antihistaminic drug given in the allergic conditions such as:

  • Sneezing
  • Itchy nose and throat
  • Watery, red and itchy eyes
  • Runny nose

Fexofenadine is a non drowsy drug second generation antihistamine. Fexofenadine relieves the symptoms of seasonal and year around allergies. Fexofenadine has a quality of fast onset of action, as it attain its therapeutic efficacy in one hour. Fexofenadine blocks the generation of histamine, a natural substance that causes allergy. It aids in relieving the symptoms of allergic reactions like urticaria, itchy red skin, burning sensation and swelling.

The ailments it is used for:

Fexofenadine is an anti allergic drug given in the following conditions such as:

  • Seasonal allergic rhinitis
  • Chronic urticaria
  • Allergic symptoms such as sneezing, itchy nose and throat
  • Swelling of face and body weakness

Understanding the drug Fexofenadine:

Fexofenadine is an anti allergic drug that is used to control the allergic signs and symptoms.

How it works?

It contains as an active ingredient in it. Fexofenadine targets the histamine chemical that generates undesirable allergic symptoms. The mast cells release histamine and gets attached to other cells having receptors of histamine. This attachment makes the cell activated and releases other chemicals that accumulate to produce allergy symptoms such as runny nose and throat irritation. Fexofenadine blocks the H1 receptor of histamine and prevents the activation of cells releasing histamine.

 When should you avoid it?

You should not take Fexofenadine if you:

  • Are allergic to Fexofenadine
  • Have kidney related problems
  • are pregnant or planning to become a pregnant
  • are breast feeding

How much to take?

The dosage is solely decided by the Doctor after assessing your condition and various factors such as age, gender and body weight. One can’t fix the dose as it varies from patient to patient. The usual recommended dose is 60 mg and 180 mg in adults and children. For children ranging from 6 to 11 years, 30 mg is an initial recommended dose. It can be increased or decreased depending upon the patient’s condition.  Always take the dose as prescribed by the Doctor.

What are the strengths available?

Fexofenadine is available in three strength combination on our website:

  • Allegra  30 mg
  • Allegra  120 mg
  • Allegra  180 mg

Who is the manufacturer?

Allegra is manufactured by Aventis Pharma, a pharmaceutical giant and is available on our website in the pack of 30 tablets.

How to take?

Fexofenadine is taken exactly as prescribed by your doctor.  Swallow the tablet with full glass of water. Don’t crush or chew the tablet. Avoid taking any other type of liquid.

When to take?

Always take the medicine as instructed by the Doctor or Pharmacist. Don’t consume the medicine in a greater amount.  Generally, Fexofenadine 30 mg is taken twice a day and 180 mg is taken once a day. The intake of dosage varies from patient to patient. So, doctor will recommend the best therapeutic dose for you. Consult your doctor before taking the drug.

For how long should it be taken?

Take the medicine as long as recommended by the Doctor. Always ask the doctor before stopping the intake of the drug.

What if you take too much (overdose)?

If overdose, immediately consult with your concerned doctor. Take medical help as soon as possible if you encounter below stated symptoms:

  • Drowsiness
  • Dryness of mouth
  • Dizziness

What if you miss the dose?

Fexofenadine is taken when allergic symptoms arises, so this drug is not generally recommended on the regular basis. If you are asked to take this drug on routine basis, than try to take the medicine at the same time each day. This reduces the chances of missing dose. Talk to your Doctor if you miss the Dose. Don’t double up the dose in order to catch up with the previous one.

What are the side effects?

Every medicine shows some side effects, same way this drug also have some undesired effects with it. Fexofenadine shows common side effects such as:

  • Nausea
  • Diarrhea
  • Stomach disturbances
  • Menstrual cramps
  • Drowsiness
  • Headache
  • Muscular pain
  • Back pain

Some serious and rare side effects that need serious consideration are stated below:

  • Hives
  • Difficulty in breathing
  • Swollen face, lips , tongue and throat
  • Fever
  • Chills
  • Body aches
  • Cough and flu

Are there any possible drug interactions?

Always inform your doctor about the drugs you are taking till date. Give a complete list of prescription or non prescription drugs and any other disease conditions.This way, doctor is able to decide and give you the list of drugs and other things that may interact with Fexofenadine. Drugs listed below may interact with Fexofenadine and can increase its sedation effect:

  • Erythromycin
  • Narcotics
  • Anticonvulsants
  • Anti depressants
  • Sleeping pills
  • Sedatives
  • Ketoconazole
  • Anti anxiety

What are the things to be taken care of?

  • Always take the medicine as per prescription
  • Don’t use the expired drug
  • Avoid consumption of alcohol while using this drug
  • Don’t take fruit juices and antacids as they hinders the absorption of Fexofenadine
  • Don’t share your medicine with anybody, even if they have the same symptoms
  • Avoid the intake of alcohol beverages while using Fexofenadine as it can enhance the effect of drowsiness
  • Always store the medicine at the room temperature and away from moisture, heat and light
  • Consult with your pharmacist about the proper disposal of the drug
  • Keep a complete record of all the medicines you are taking along with this medicine

Be the first to review this product

Write a Review

What do you think about this product
  • Poor
  • Average
    star star
  • Good
    star star star
  • Very Good
    star star star star
  • Excellent
    star star star star star
  • Allegra - 180 mg
  • Can't read the image? click here to refresh